Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2018, Volume 301, Pages 33–47 (Mi tm3904)  

This article is cited in 4 scientific papers (total in 4 papers)

On quantum dynamics on $C^*$-algebras

I. V. Volovicha, V. Zh. Sakbaevb

a Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b Moscow Institute of Physics and Technology (State University), Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141701 Russia

Abstract: We consider the problem of constructing quantum dynamics for symmetric Hamiltonian operators that have no self-adjoint extensions. For an earlier studied model, it was found that an elliptic self-adjoint regularization of a symmetric Hamiltonian operator allows one to construct quantum dynamics for vector states on certain $C^*$-subalgebras of the algebra of bounded operators in a Hilbert space. In the present study, we prove that one can extend the dynamics to arbitrary states on these $C^*$-subalgebras while preserving the continuity and convexity. We show that the obtained extension of the dynamics of the set of states on $C^*$-subalgebras is the limit of a sequence of regularized dynamics under removal of the elliptic regularization. We also analyze the properties of the limit dynamics of the set of states on the $C^*$-subalgebras.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
The second author was supported by the Moscow Institute of Physics and Technology within the Russian Academic Excellence Project 5-100.


DOI: https://doi.org/10.1134/S0371968518020036

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 301, 25–38

Bibliographic databases:

UDC: 517.98
Received: September 26, 2017

Citation: I. V. Volovich, V. Zh. Sakbaev, “On quantum dynamics on $C^*$-algebras”, Complex analysis, mathematical physics, and applications, Collected papers, Trudy Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018, 33–47; Proc. Steklov Inst. Math., 301 (2018), 25–38

Citation in format AMSBIB
\Bibitem{VolSak18}
\by I.~V.~Volovich, V.~Zh.~Sakbaev
\paper On quantum dynamics on $C^*$-algebras
\inbook Complex analysis, mathematical physics, and applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2018
\vol 301
\pages 33--47
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3904}
\crossref{https://doi.org/10.1134/S0371968518020036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3841657}
\elib{https://elibrary.ru/item.asp?id=35246286}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 301
\pages 25--38
\crossref{https://doi.org/10.1134/S008154381804003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442104600003}
\elib{https://elibrary.ru/item.asp?id=35743423}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051728633}


Linking options:
  • http://mi.mathnet.ru/eng/tm3904
  • https://doi.org/10.1134/S0371968518020036
  • http://mi.mathnet.ru/eng/tm/v301/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Efremova, A. D. Grekhneva, V. Zh. Sakbaev, “Phase flows generated by Cauchy problem for nonlinear Schrodinger equation and dynamical mappings of quantum states”, Lobachevskii J. Math., 40:10, SI (2019), 1455–1469  crossref  mathscinet  zmath  isi
    2. V. M. Busovikov, V. Zh. Sakbaev, “Sobolev spaces of functions on a Hilbert space endowed with a translation-invariant measure and approximations of semigroups”, Izv. Math., 84:4 (2020), 694–721  mathnet  crossref  crossref  mathscinet  isi  elib
    3. B. O. Volkov, “Levy Laplacians and instantons on manifolds”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 23:2 (2020), 2050008  crossref  mathscinet  zmath  isi
    4. V. Zh. Sakbaev, N. V. Tsoi, “Analogue of Chernoff Theorem For Cylindrical Pseudomeasures”, Lobachevskii J. Math., 41:12, SI (2020), 2369–2382  mathnet  crossref  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:266
    Full text:10
    References:29
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021